Access count of this item: 176

Files in This Item:
File Description SizeFormat 
0942-3.pdf1.65 MBAdobe PDFView/Open
Title: ホップ代数のコサイクル変形(群スキームの変形と整数論への応用)
Authors: 土井, 幸雄  KAKEN_name
竹内, 光弘  KAKEN_name
Author's alias: Doi, Yukio
Takeuchi, Mitsuhiro
Issue Date: Apr-1996
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 942
Start page: 29
End page: 52
Appears in Collections:Deformations of Group Schemes and Number Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.